# SDR C2XA10SH314

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 24,980 hours, 23,856 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14540881001
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK VERTICAL STABILIZER RT SPERICAL BEARING HOUSING FOUND TO BE OUT OF LIMITS.  MAINTENANCE PERFORMED REPAIR ON RT SPERICAL BEARING HOUSING IAW ETD 2010-145/084787.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
